# SDR SB07088

- Difficulty date: October 10, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Conduit
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CMH FLT 1456  AFTER TAKEOFF FROM CMH, EN ROUTE TO DCA, CREW RECEIVED A RED NLG UNSAFE LIGHT UPON GEAR RETRACTION.  CREW FOLLOWED QRH PROCEDURES, EXTENDED GEAR AND RECEIVED NORMAL GEAR INDICATION OF THREE GREEN LIGHTS.  FLIGHT RETURNED TO FIELD AT CMH AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REPOSITIONED NOSE LANDING GEAR LOCK SENSOR CONDUIT TO GAIN CLEARANCE WHEN GEAR RETRACTED.  SWUNG GEAR SEVERAL TIMES.  OPERATIONAL CHECK GOOD.
